SUPPLEMENTARY REGULATIONS

UAE National Race Days 9th – 10th December 2016

Entries Open on Publication Entries Close: 1st December 2016



THE DUBAI AUTODROME MOTOR SPORTS CLUB (DAMC) and Dubai Autodrome, PO Box 57331, Dubai, UAE will organize and promote International/National status race events for cars (under ATĆ UAE permit number 2016 – 065 (Auto), 2016 – 093 (Intl.) and 2016 – 066 (Bikes) using the Dubai Autodrome) GP Circuit on 9th – 10th December 2016.

The meeting will be held under the present International Sporting Code of the FIA, the relevant Championship Regulations, these Supplementary Regulations and any further written instructions that the organizers may issue for the event.

Direction & length of Circuit: Clockwise – GP Circuit 5.39 kms

10 Laps

8 Laps

30 mins

10 Laps

10 Laps

Provisional Program and Timings (To be confirmed in Final Instructions)

Porsche GT Cup Challenge ME

Formula Gulf Academy - Race 1

MRF Challenge - Race 2

UAE Sportbike Championship – Race 2 NGK 2Hr Enduro Practice

Porsche GT Cup Challenge ME - Race 1

Friday 9th December 2016 SIGN-ON

07:00 - 08:00

13:45 - Race 3

14:20 - Race 4

14:55 - 15:25

15:30 - Race 5

16:30 - Race 6

15:35 - Race 11

PR

Lu

07.00 00.00	rorserie or oup originerige ME	
07:00 - 08:00	MRF Challenge	
07:00 - 09:00	UAE Sportbike Championship	
07:00 - 09:30	Formula Gulf Academy	
13:30 - 14:30	NGK 2Hr Enduro	
RACTICE/QUALIFYII	NG/RACE	
08:30 - 09:00	Porsche GT Cup Challenge ME Practice 1	30 mins
09:10 - 09:40	MRF Challenge - Qualifying	30 mins
09:50 - 10:00	UAE Sportbike Championship Warm Up	10 mins
10:10 - 10:25	UAE Sportbike Championship Qualifying	15 mins
10:35 - 10:50	Formula Gulf Academy – Qualifying 1	15 mins
11:00 - 11:30	Porsche GT Cup Challenge ME Qualifying 1	30 mins
11:35 - Race 1	UAE Sportbike Championship – Race 1	8 Laps
ınch	·	•
12:45 - Race 2	MRF Challenge - Race 1	10 Lans

Saturday 10th December 2016

Catarday 10 December 2010			
NGK 2Hr Enduro			
G/RACE			
Porsche GT Cup Challenge ME Practice 2	30 mins		
MRF Challenge – Race 3	10 Laps		
NGK 2Hr Enduro Qualifying	30 mins		
Formula Gulf Academy – Qualifying 2	15 mins		
Porsche GT Cup Challenge ME – Qualifying 2	30 mins		
MRF Challenge – Race 4	10 Laps		
NGK 2Hr Enduro – Race	120 mins		
Formula Gulf Academy – Race 2	10 Laps		
	NGK 2Hr Enduro 3/RACE Porsche GT Cup Challenge ME Practice 2 MRF Challenge – Race 3 NGK 2Hr Enduro Qualifying Formula Gulf Academy – Qualifying 2 Porsche GT Cup Challenge ME – Qualifying 2 MRF Challenge – Race 4 NGK 2Hr Enduro – Race		

Porsche GT Cup Challenge ME – Race 2 Please note start times from Race 2 onwards are provisional. Races may start ahead of schedule. Competitors need to be ready at least 15 mins prior to the start of your race.

Entries

All Nat Status entries are considered provisional pending payment of entry fees (AED All Nat Status entries are considered provisional pending payment of entry fees (AED 2,050 including Testing or AED 1,750 Race Entry fee for Registered UAE Sportbike Championship competitors; AED 2,400 including Testing or AED 2,000 Race Entry fee for Non-Registered UAE Sportbike Championship Competitors in full; AED 3,300 Including Testing or AED 3,000 Race Entry fee for NGK 2Hr Enduro Payment can be made via credit card, in cash in person by coming to the Dubai Autodrome (Sunday -

Thursday, 09:00 –17:00hrs) or via cheque. Event A: Intl. Status Porsche GT3 Cup Challenge Middle East

Event B: Nat Status MRF Challenge 2016

Event C: Nat Status UAE Sport Bike Championship

Event D: Nat Status NGK 2Hr Enduro

Event E: Nat Status Formula Gulf Academy

Eliaible Competitors

All competitors in Events A, B, C, D & E must be holders of current, valid and relevant Race License from a recognized ASN. All competitors must have passed the appropriate Medical and meet any other requirements applicable to the event, its status and/or championship or race/event in question. In addition the competitors must have permission to compete from their license issuing ASN in accordance with Article 70 of the ISC of the FIA. Licenses, Medical Certificates and permissions will be examined at signing-on.

Entry Definitions

Each entry will qualify the competitor for a listing in the official program of the sponsor/team name. This listing will be a maximum of six words and must contain no offensive or misleading statements. All other national restrictions on certain types of advertising must be respected.

Close of Entries:

Entries close at 17:00hrs on <u>Thursday, 1st December 2016</u>.

Late Entries MAYBE considered with a late entry fee of AED 500, subject to the Championship organizers written approval.

No entries whatsoever will be accepted after 17:00hrs, Monday, 5th December 2016

Awards

In accordance with the Championship Sporting Regulations.

Flag signals will be given in accordance with Appendix H of the present Code

Organizing Committee: DA GENERAL MANAGER: Richard Birch RACE DIRECTOR (INTL.): Ellie Seman CLERK OF THE COURSE (NAT): Fraser Martin ASSISTANT CLERK OF THE COURSE: Gordon Mellis SECRETARY OF MEETING: Naomi Mergulhao Phiroze Jhaveri (ATCUAE) STEWARDS OF THE MEETING:

Michael London (DAMC) Richa Mergulhao (DAMC) Abdullah Moothedath

CHIEF TIMEKEEPER: Terry Plant CHIEF SCRUTINEER:

Acceptance and Refusal of Entries:

In accordance with the Sporting Regulations of the Championships (Article 2.1)

Results and Protests:

Provisional results will be published as soon as possible after each race. Protests should be made in accordance with the Articles 172, 173 and 174 of the present Code. The National Protest fee is AED1,500 with a bond of AED 10,000 and National Appeal Fee is AED 5.000. The International Protest fee is AED 8.000 and Appeal fee is Euro 6,000. All protest fees are to be made in cash only.

Start Positions:

The specific format for the events and qualification for races will be set by Championship Regulations or be advised by the organizers in Final Instructions or an official event bulletin/briefing.

Scrutineering Etc:

All vehicles must comply with Vehicle, Formula and tire regulations. In accordance with Article 128 of the Code, all vehicles must have suitable and sufficient protection for the prevention of passage of flame between engine and drivers seat.

Insurance

All competitors are insured in respect of Third Party Public liability during official testing, practice and racing. They are strongly advised to make their own arrangements with regard to personal accident/injury cover and cover for damage to their vehicles and those of other competitors taking part.

Grids:

Should the entries of cars in each of the races on this event exceed 30; the organizing committee reserves the right to split the grid into two separate races on the grounds of safety











